MathSciNet Relay Station
MathSciNet bibliographic data
MR1438190 (98h:53045) 53C15 (53C40 53C65 57R15 58F05)
Donaldson, S. K. Symplectic submanifolds and almost-complex geometry. J. Differential Geom. 44 (1996), no. 4, 666–705.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement